Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 276, NWS Little Rock, AR

July 29, 2012Dallas County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 29, 2012, 4:14 PM CDT for Dallas County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 29, 2012, 4:14 PM CDT (21:14 UTC)
Expired
Jul 29, 2012, 4:45 PM CDT
In force
31 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Dallas County, AR

The radar

The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2359 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:27 PM CDT, 47 minutes earlier.

Area forecast discussion, Jul 29, 3:27 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CDT SUN JUL 29 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FEW STORMS POPPING UP FROM HARRISON AND MOUNTAIN HOME SOUTHWARD
TOWARD MOUNT IDA...HOT SPRINGS AND BENTON. OTHERWISE...IT HAS
BEEN ANOTHER DRY AFTERNOON. A SOUTHEAST WIND HAS KEPT TEMPERATURES
FROM WARMING AS MUCH AS SATURDAY IN MOST AREAS.

HIGH PRESSURE IN THE PLAINS WILL CONTINUE TO BE THE DOMINANT
WEATHER FEATURE IN THE NEAR TERM. UNDER THE HIGH...TEMPERATURES
WILL BE ABOVE NORMAL WITH ONLY ISOLATED PRECIPITATION.

ON MONDAY...A COLD FRONT WILL TRY TO APPROACH THE REGION FROM THE
NORTH. WEST/SOUTHWEST WINDS WILL KICK UP AHEAD OF THE FRONT...AND
THIS WILL INCREASE THE FIRE DANGER GIVEN DRY VEGETATION/CONTINUING
DROUGHT CONDITIONS. ISSUED A SPECIAL WEATHER STATEMENT/GRAPHICAST TO
ADDRESS ISSUE.

IT WILL BE EXCESSIVELY HOT MONDAY AND TUESDAY...WITH TEMPERATURES
MOSTLY IN THE TRIPLE DIGITS AND HEAT INDEX VALUES OVER 105 DEGREES.
KEPT A HEAT ADVISORY POSTED THE NEXT COUPLE OF DAYS IN MOST AREAS.

TOWARD THE END OF THE PERIOD...THE HIGH MAY NUDGE TOWARD THE ROCKIES
A BIT. A NORTHWEST WIND FLOW ALOFT MAY BRING A WEAK STORM SYSTEM
OR TWO...AND CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS ON
WEDNESDAY. TEMPERATURES MAY NOT BE QUITE AS HOT EITHER.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
UPPER RIDGING IS EXPECTED TO BE MORE CENTERED OVER THE SOUTHERN TO
CENTRAL ROCKIES TO THE WESTERN PLAINS IN THE EXTENDED. THIS WOULD
STILL KEEP TEMPS HOT OVER AR...BUT WITH SOME NW UPPER FLOW INTO THE
SOUTHERN PLAINS...SOME SHORT WAVE ENERGY MAY BRING SOME CHANCES OF
CONVECTION TO THE REGION. IN PLACE MOIST...HOT AND UNSTABLE
ATMOSPHERE...ESPECIALLY IN THE AFTERNOON TO EARLY EVENING...WILL
HELP CONVECTION POTENTIAL. CURRENT FORECAST HAS SLIGHT TO CHANCE OF
CONVECTION EACH DAY...MAINLY IN THE AFTERNOON TO EARLY EVENING..AND
MAINLY CENTRAL TO EASTERN AREAS. AT THIS TIME THIS LOOKS GOOD AND
WILL NOT CHANGE. ADDED SLIGHT CHANCE TO SUNDAY FORECAST BASED ON
MODEL TRENDS. TEMPS WILL REMAIN SUMMER LIKE WITH 90S TO SEVERAL
READINGS AROUND 100 DEGREES THROUGH THE PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     75 103  75 102 /  10  20  10  10
CAMDEN AR         76 104  76 103 /  10  10  10  10
HARRISON AR       77 104  77 103 /  10  10  10  10
HOT SPRINGS AR    76 106  76 105 /  10  10  10  10
LITTLE ROCK   AR  78 107  78 106 /  10  10  10  10
MONTICELLO AR     75 102  75 101 /  10  20  10  10
MOUNT IDA AR      75 106  75 105 /  10  10  10  10
MOUNTAIN HOME AR  75 105  75 104 /  10  20  10  10
NEWPORT AR        76 103  76 102 /  10  20  10  10
PINE BLUFF AR     77 104  77 103 /  10  20  10  10
RUSSELLVILLE AR   75 108  75 107 /  10  10  10  10
SEARCY AR         77 105  77 104 /  10  20  10  10
STUTTGART AR      77 104  77 103 /  10  20  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

HEAT ADVISORY FROM 10 AM MONDAY TO 9 PM CDT TUESDAY FOR BAXTER-
BOONE-CLEBURNE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-
SEARCY-SHARP-STONE-VAN BUREN.

HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...46 / LONG TERM...59
Hazardous weather outlook, Jul 29, 2:35 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 PM CDT SUN JUL 29 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
235 PM CDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL STRENGTHEN OVER THE REGION OVER THE NEXT COUPLE
OF DAYS. UNDER THE HIGH...HEAT WILL BE A SIGNIFICANT CONCERN...
WITH HIGHS TODAY RANGING FROM NEAR 100 DEGREES IN THE NORTHEAST TO
105 TO 110 DEGREES IN THE CENTRAL AND WEST.

THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL ALLOW FOR
AFTERNOON HEAT INDEX VALUES FROM 105 TO NEAR 110 DEGREES IN MUCH OF
CENTRAL AND SOUTHERN ARKANSAS. AS SUCH...A HEAT ADVISORY IS IN
EFFECT.

A HIGH WILDFIRE DANGER CONTINUES DUE TO OVERALL DROUGHT CONDITIONS
AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN PLACE. OUTDOOR
BURNING OF ANY KIND IS STRONGLY DISCOURAGED. AN ISOLATED
THUNDERSTORM MAY DEVELOP IN THE AFTERNOON TO EARLY EVENING TODAY BUT
OVERALL COVERAGE AND RAIN AMOUNTS WILL BE QUITE LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT CONCERNS WILL CONTINUE INTO THE WORK WEEK. HIGHS ON MONDAY ARE
EXPECTED TO RANGE FROM 102 TO 108 DEGREES IN A LARGE PART OF THE
STATE. A FEW LOCATIONS MAY REACH AND EVEN EXCEED 110 DEGREES...
ESPECIALLY IN THE CENTRAL PORTION AND THE ARKANSAS RIVER VALLEY.
TUESDAY WILL NOT FARE MUCH BETTER...WITH AFTERNOON READINGS FROM 100
TO NEAR 110 DEGREES EXPECTED.

A HEAT ADVISORY IS IN EFFECT FOR A LARGE PART OF ARKANSAS ON MONDAY
DUE TO THE HOT TEMPERATURES AND HUMIDITY. AFTERNOON HEAT INDEX
VALUES WILL RANGE FROM 105 TO NEAR 110 DEGREES. IT IS POSSIBLE THE
HEAT ADVISORY WILL BE CONTINUED INTO TUESDAY.

FOR THE REMAINDER OF THE PERIOD...ABOVE NORMAL TEMPERATURES WILL
CONTINUE...WITH ONLY SMALL CHANCES OF SHOWERS AND STORMS.

THE WILDFIRE DANGER IS EXPECTED TO REMAIN HIGH THROUGH THE PERIOD
WITH HOT AND MOSTLY DRY CONDITIONS. MONDAY WILL BE THE MOST
HAZARDOUS DAY...WITH WINDS OF 10 TO 20 MPH EXPECTED...AND AFTERNOON
HUMIDITY BELOW 20 PERCENT IN MUCH OF THE AREA. FOR THIS REASON...A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

57/59

In the hours before

Special weather statement, Jul 29, 10:59 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1059 AM CDT SUN JUL 29 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA...
ARKANSAS CITY...ASH FLAT...AUGUSTA...AVILLA...BATESVILLE...
BAUXITE...BEARDEN...BEE BRANCH...BEEBE...BENTON...BISMARCK...
BONNERDALE...BOONEVILLE...BRINKLEY...BRYANT...BULL SHOALS...
CABOT...CALICO ROCK...CAMDEN...CAVE CITY...CENTER RIDGE...
CHIDESTER...CLARENDON...CLARKSVILLE...CLINTON...CONWAY...
COTTON PLANT...DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...
DEER...DES ARC...DONALDSON...DRASCO...DUMAS...EL PASO...ENGLAND...
FAIRFIELD BAY...FLIPPIN...FORDYCE...FOURCHE JUNCTION...
GASSVILLE...GEORGETOWN...GILLETT...GLENWOOD...GOULD...GRADY...
GRAVELLY...GREENBRIER...GREERS FERRY...GURDON...HAMPTON...HARDY...
HARRISON...HASKELL...HAZEN...HEBER SPRINGS...HECTOR...HERMITAGE...
HORSESHOE BEND...HOT SPRINGS...HOT SPRINGS VILLAGE...HOUSTON...
HUMNOKE...HUMPHREY...JACKSONVILLE...JASPER...JESSIEVILLE...
KINGSLAND...LACEY...LEAD HILL...LEOLA...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MAUMELLE...
MAYFLOWER...MCCRORY...MCGEHEE...MELBOURNE...MENA...MONTICELLO...
MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...
NORFORK...NORMAN...NORTH LITTLE ROCK...OIL TROUGH...OKOLONA...
OLA...OMAHA...OXFORD...OZONE...PARIS...PARON...PELSOR...
PERRYVILLE...PINE BLUFF...PINE RIDGE...PLEASANT PLAINS...POYEN...
PRATTSVILLE...REDFIELD...RISON...ROHWER...ROSE BUD...
RUSSELLVILLE...SALEM...SEARCY...SHERIDAN...SHERWOOD...STAR CITY...
STEPHENS...STUTTGART...SUMMIT...SWIFTON...THORNTON...TUCKERMAN...
VILONIA...VIOLA...WALDRON...WARREN...WESTERN GROVE...WICKES...
WRIGHTSVILLE...Y CITY...YELLVILLE
1059 AM CDT SUN JUL 29 2012

...DANGEROUS WILDFIRE CONDITIONS IN ARKANSAS...

HIGH PRESSURE IN THE PLAINS WILL BUILD OVER ARKANSAS THE NEXT FEW
DAYS. UNDER THE HIGH...AFTERNOON TEMPERATURES ACROSS MUCH OF THE
STATE WILL TOP 100 DEGREES. SOME AREAS WILL APPROACH OR POSSIBLY
EXCEED 110 DEGREES. AS HEATING OCCURS...DRY AIR ALOFT WILL TEND
TO MIX TO THE GROUND...AND AFTERNOON HUMIDITY LEVELS WILL DROP
BELOW 30 PERCENT IN PARTS OF THE REGION. THIS WILL BE ESPECIALLY
TRUE ACROSS THE NORTHWEST HALF OF THE STATE CLOSEST TO THE CENTER
OF THE HIGH.

IN ADDITION TO VERY HOT TEMPERATURES AND LOW HUMIDITIES...
VEGETATION IS BONE DRY IN MOST OF ARKANSAS. NINETY SIX PERCENT OF
THE STATE IS EXPERIENCING AT LEAST SEVERE DROUGHT...WITH EXTREME
TO EXCEPTIONAL DROUGHT IN THREE QUARTERS OF THE STATE. THE REGION
EXPERIENCED THE DRIEST APRIL THROUGH JUNE ON RECORD...AND
BENEFICIAL RAIN HAS BEEN SPOTTY IN JULY.

WITH LITTLE TO NO RAIN IN THE FORECAST...AND DETERIORATING
CONDITIONS EXPECTED...DANGEROUS WILDFIRE CONDITIONS WILL BE NOTED
THROUGH AT LEAST MONDAY. FIRES WILL TEND TO START EASILY GIVEN
LITTLE MOISTURE IN THE GRASS AND TREES. BREEZY WEST TO SOUTHWEST
WINDS AT 10 TO 20 MPH WILL BE POSSIBLE ON MONDAY...WHICH WILL
CAUSE ANY FIRES TO SPREAD QUICKLY.

THE ARKANSAS FORESTRY COMMISSION HAS THE ENTIRE STATE IN A HIGH
FIRE DANGER. MOST COUNTIES ARE UNDER BURN BANS...EXCEPT FOR
COUNTIES MAINLY IN THE SOUTH AND EAST.

OUTDOOR BURNING IS STRONGLY DISCOURAGED IN ARKANSAS UNTIL
WIDESPREAD SUBSTANTIAL RAIN FALLS. ANY UNCONTROLLED OR ACCIDENTAL
FIRES COULD QUICKLY GROW OUT OF CONTROL.

46/224/57
Special weather statement, Jul 29, 1:58 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 PM CDT SUN JUL 29 2012

ARZ043-291930-
SALINE AR-
158 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE COUNTY UNTIL 230
PM CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LAKE WINONA...OR 16 MILES
NORTHWEST OF BENTON.  THIS STORM WAS NEARLY STATIONARY.

THE STORM MAY PRODUCE WIND GUSTS FROM 40 TO 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE NORRELL...       REFORM...             PARON...
  OWENSVILLE...         CROWS...              BLAND...
  SCHOOLHOUSE MTN...    RUBICON...            JENNINGS MTN...
  GOOSEPOND MTN...

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

LAT...LON 3475 9261 3456 9275 3468 9294 3483 9283
TIME...MOT...LOC 1858Z 302DEG 2KT 3471 9279

46
Special weather statement, Jul 29, 3:09 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
309 PM CDT SUN JUL 29 2012

ARZ043-292040-
SALINE AR-
309 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE COUNTY UNTIL 345
PM CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF HASKELL...OR 5 MILES
SOUTHWEST OF BENTON...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...             TRASKWOOD...          HASKELL...
  NANCE...              GRAPE...              BAUXITE...
  LENA...               KENTUCKY...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 119.

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

LAT...LON 3443 9264 3454 9278 3464 9269 3456 9248
TIME...MOT...LOC 2008Z 306DEG 3KT 3453 9266

46
Special weather statement, Jul 29, 3:25 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT SUN JUL 29 2012

ARZ041-042-054-292110-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-
325 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...EXTREME
NORTHWESTERN HOT SPRING AND SOUTHWESTERN GARLAND COUNTIES UNTIL 415
PM CDT...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MT IDA...MOVING SOUTHEAST AT
5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             NORMAN...             GAP CREEK REC AREA...
  WELSH...              SILVER...             HURRICANE GROVE...
  CRYSTAL SPRINGS...    BLACK SPRINGS...      WHEELER MTN...
  TWIN CREEK REC AREA...                      SWEETHOME...
  STRAWN MTN...         SHARP TOP MTN...      PEAK...
  OWLEY...              NELSON MTN...         MT IDA MUNI ARPT...
  MAZARN MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3452 9333 3434 9344 3445 9371 3462 9362
TIME...MOT...LOC 2025Z 295DEG 6KT 3450 9356

56
Special weather statement, Jul 29, 3:27 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CDT SUN JUL 29 2012

ARZ053-054-292110-
CLARK AR-HOT SPRING AR-
327 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN HOT SPRING AND
NORTHERN CLARK COUNTIES UNTIL 415 PM CDT...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF HALFWAY...OR 9 MILES
SOUTHWEST OF DEGRAY LAKE...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKADELPHIA...        HALFWAY...            HOLLYWOOD...
  GUM SPRINGS...        SHILOH...
  LOWER LAKE REC AREA...                      FENDLEY...
  DEGRAY...             COUNTRY CLUB LAKE...  BOSWELL LAKE...
  ARKADELPHIA MUNI ARPT...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 64 AND 77.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3417 9303 3398 9314 3410 9341 3426 9332
TIME...MOT...LOC 2027Z 295DEG 6KT 3414 9327

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:29 AM CDTHeat AdvisoryLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 3 more5 days
Jul 29, 3:01 AM CDTFire Weather WatchLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more40 hr
Jul 29, 1:58 PM CDTSpecial Weather StatementLZKSaline32 min
Jul 29, 3:09 PM CDTSpecial Weather StatementLZKSaline31 min
Jul 29, 3:25 PM CDTSpecial Weather StatementLZKMontgomery45 min
Jul 29, 3:27 PM CDTSpecial Weather StatementLZKClark43 min
Jul 29, 3:39 PM CDTSevere Thunderstorm WarningLZKClark36 min
Jul 29, 3:44 PM CDTSevere Thunderstorm WarningLZKMontgomery46 min
Jul 29, 4:15 PM CDTSevere Thunderstorm WarningLZKGarland30 min
Jul 29, 4:35 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell25 min
Jul 29, 4:47 PM CDTSpecial Weather StatementLZKDallas28 min
Jul 29, 4:51 PM CDTSevere Thunderstorm WarningLZKDallas24 min
Jul 29, 5:03 PM CDTSpecial Weather StatementLZKGarland32 min
Jul 29, 5:18 PM CDTSpecial Weather StatementLZKPerry47 min
Jul 29, 5:19 PM CDTSpecial Weather StatementLZKDallas46 min
Jul 29, 6:35 PM CDTSpecial Weather StatementLZKSaline30 min
Jul 29, 6:38 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.